# SDR AALA20151106008

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 18,707 hours, 7,261 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 16,000 FEET, ALL LAVATORIES STILL INOPERATIVE.  SUCTION FEED FOR FLUSH DID NOT WORK AS PROMISED.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND SYS CB PULLED FOR NEF SYS, NOT VAC PUMP CB.  RESET SYS CB & COLLARED VAC CB.  ACFT OK FOR SERVICE IAW NEF 38-30A.
